MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 NEUTRAL ARCOMXL LNR 32MM C; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 NEUTRAL ARCOMXL LNR 32MM C; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 8 months initial right total hip arthroplasty, the patient developed it band syndrome and required physical therapy.Symptoms resolved approximately 5 months later.All component remain implanted.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: full weight bearing with normal gait, reports no pain, driving independently, performing light household duties, returned to work, golfing, riding bike.Mild it band syndrome (r hip pain), standard office physical therapy, resolved.Having slight problems walking about, moderate pain.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2022 - 01773, 0001825034 - 2022 - 01775, 0001825034 - 2022 - 01776.

Brand Name
G7 NEUTRAL ARCOMXL LNR 32MM C
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15151693
Report Number0001825034-2022-01774
Device Sequence Number12150966
Product Code PBI
UDI-Device Identifier00880304524880
UDI-Public(01)00880304524880(17)231123(10)6434078
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/23/2023
Device Model NumberN/A
Device Catalogue Number010000730
Device Lot Number6434078
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2022
Initial Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight59 KG
Patient EthnicityNon Hispanic
Patient RaceWhite